MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: catalog number:00875101240 lot number: 64551639 brand name: acetabular liner; catalog number:00877504002 lot number:3009340 brand name: biolox head; catalog number: 00875705601 lot number: 64630388 brand name: acetabular cup.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
It was reported that the patient experienced severe pain and was diagnosed with trochanteric bursitis approximately 6 months post implantation.The surgeon recommended physical therapy, rest, and ice.The outcome was tolerated, and the patient showed improvement at the 1 year follow up with moderate pain.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 02910.0001822565 - 2021 - 02911.G2: study: mymobility.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause was unable to be determined.Medical records identified the following: the patient underwent an initial total hip arthroplasty due to osteoarthritis.Zimmer biomet components were implanted without any complications.The patient later had severe pain and trochanteric bursitis.The physician recommended seeing a pt along with icing the hip and more rest.No other finding/complication related to the reported event was noted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, h1, h2, h10.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12009241
Report Number0001822565-2021-01626
Device Sequence Number19935641
Product Code LZO
UDI-Device Identifier00889024131859
UDI-Public(01)00889024131859(17)311025(10)63201856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue Number00771101140
Device Lot Number63201856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer09/30/2021
10/18/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date10/12/2021
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight84